# SDR 2016FA0000599

- Difficulty date: January 14, 2015
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N850PK
- Make and model: Socata TBM 700
- Aircraft serial: 375
- Aircraft time: 628 hours, 539 cycles
- Engine time: 628 hours, 539 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063063
- Part serial: 14757851
- Condition: Out Of Adjust
- Location: Engine
- Part time: 628 hours, 539 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEAD BAND ADJUSTMENT SCREW IS AFT OF THE FLIGHT IDLE ROLLER. RE-CALIBRATED FUEL CONTROL UNIT.
